# SDR QXEANM09410

- Difficulty date: March 13, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Engine: Pwc PW150A
- System (JASC): 4920 · APU Core Engine
- Part: Drain Valve
- Part number: 164161100
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL ON WRONG SIDE OF SPRING CREATING CLOSED CONDITION AND NOT ALLOWING PROPER DRAINAGE.
